# SDR SWAA2021021144760

- Difficulty date: January 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 642BB LOCATED INTERNAL AERA RT WING / REPAIRED ACCESS PANEL 642BB LOCATED ON INTERNAL AREA AT RT WING ASPER B737-700 SRM 51-70-04-2R-2 REPAIR 2
